# SDR ZZDA2009279

- Difficulty date: September 29, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LONGERON 30 HAS CORROSION BETWEEN STA 994 AND 1006.  INSTALLED NEW SECTION AT AFT CARGO COMPARTMENT LONGERON 30 BETWEEN LONGERON 994 AND 1006 PER B717 SRM 53-00-05.  SEE NR 3155.
